W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
PLC201000 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
| Date of Event |
07/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reporting to gore: on (b)(6) 2013, a patient was treated for an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2024, a patient underwent a reintervention due to a migration of those devices leading to a proximal endoleak.The physician placed a physician-modified stent graft proximally, with fenestrations for the sma, celiac, and renal arteries.The reintervention was successful, and the patient recovered.Reportedly, the migration was greater than 7cm.
Additional Manufacturer Narrative
Based on the available information, the events described in this case are fully attributable to the device reported in mdr 2017233-2024-05237.Therefore, there is no allegation of deficiency against this device, and this mdr 3007284313-2024-03441 is being retracted updated h.6.Health effect - clinical code to e2403.Updated h.6.Investigation conclusions to d20.